# SDR P5CA9500252

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Damaged
- Location: Bs 1820
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE INCH HOLE IN AFT CARGO COMPARTMENT AT BS 1820 TO BS 1780, LBL 30.  REPAIRED PER BOEING SRM 51-40-02 AND SRM 51-30-02.
